# SDR AALA202212052996

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,636 hours, 16,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 2LA00546900
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE INDICATION DOES NOT SHOW DISARMED. MAINTENANCE REPLACED 1R DOOR SLIDE ARMED INDICATOR LIGHT PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
